# SDR SWIA201541000

- Difficulty date: March 26, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 29,503 hours, 25,757 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SKIN SHROUD CHAFED FROM A/FS 302.649 TO A/FS 370.031, C-CHECK, RO 4/7/15, REMOVED CHAFING DAMAGE AND FOUND RT UPPER AILERON L/E SKIN DAMAGED BEYOND LIMITS GIVEN IN REO.  REF CAMP 12018561 FOR REPLACEMENT.
